Nebraska, 2012High Wind in Nebraska, February 25 to 26, 2012
February 25 to 26, 2012 · NWS CYS · 6 events in 6 counties and zones
A cold front passed through the region and produced a period of high winds after the frontal passage.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front passed through the region and produced a period of high winds after the frontal passage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 25, 4:45 PM MST, 12 minutes earlier.
Area forecast discussion, Feb 25, 4:45 PM MST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MST SAT FEB 25 2012
.AVIATION...00Z TAF ISSUANCE
COLD FRONT HAS MOVED THROUGH ALL OF THE TAF SITES THIS AFTERNOON
EXCEPT FOR THE FAR EASTERN SITES. THE FRONT WILL MOVE THROUGH
THESE SITES OVER THE NEXT FEW HOURS...SWITCHING THE WIND DIRECTION
TO THE WEST. MAIN AVIATION CONCERN OVER THE NEXT 24 HOURS WILL BE
THE STRONG W/WNW WINDS. WINDSPEEDS WILL BE SUSTAINED AT 20 TO 30
KTS WITH GUSTS TO 40 KTS THROUGH AROUND 18Z SUN. WINDS WILL BEGIN
TO DECREASE SUN AFTERNOON AS THE SURFACE PRESSURE GRADIENT
WEAKENS. INCLUDED VICINITY SHOWERS FOR KLAR OVER THE NEXT FEW
HOURS AS RADAR IMAGERY CURRENTLY SHOWS A FEW LIGHT RETURNS AROUND
THAT AREA.
&&
.PREV DISCUSSION... /ISSUED 256 PM MST SAT FEB 25 2012/
SHORT TERM...TONIGHT THROUGH MONDAY...
SATELLITE PIX SHOW A STRONG SHORTWAVE TRACKING EAST INTO THE
NORTHERN ROCKIES EARLY THIS AFTERNOON. THIS SHORTWAVE WAS BEING
PUSHED EAST BY A ZONAL 120+ KNOT JET STREAK LOCATED TO ITS SOUTH
NEAR 40N. SFC ANALYSIS AT 20Z PLACES A 994MB LOW PRESSURE NEAR
SHERIDAN WITH THE COLD FRONT JUST BEGINNING TO PUSH INTO OUR
WESTERN ZONES. OUT AHEAD OF THE COLD FRONT...A PREFRONTAL SURFACE
TROUGH HAS STRENGTHENED SFC WINDS. REGIONAL RADARS DO SHOW SOME
ECHOES MOVING NORTHEAST THROUGH CENTRAL AND SOUTH CENTRAL WYOMING
WITH MODERATE CONVECTIVE SNOW SHOWERS OBSERVED ACROSS CARBON
COUNTY. PREFRONTAL SOUTHWEST WINDS HAVE BEEN STRONG ACROSS THE
ARLINGTON/ELK MOUNTAIN/SOUTHERN LARAMIE RANGE...REACHING SOLID
WARNING CRITERIA SINCE THIS MORNING. H7 WINDS WILL CONTINUE IN THE
50-60 KNOT VICINITY THROUGH TONIGHT ALONG WITH KCAG TO KCPR
GRADIENTS THAT REMAIN ABOVE 60 METERS. AS A RESULT WINDS WILL STAY
STRONG ESPECIALLY IN THE TYPICALLY WIND PRONE AREAS OF
ARLINGTON... SOUTHERN LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY.
WINDS WILL DECREASE SOME ELSEWHERE TONIGHT AS THE ATMOSPHERE
DECOUPLES. WILL KEEP THE CURRENT HIGH WIND WARNING GOING WHICH HAS
THIS SCENARIO CAPTURED WELL. ALTHOUGH LESS THAN TODAY FOR WYOMING
ZONES...WINDS WILL STILL REMAIN BREEZY ON SUNDAY. SUBSIDENCE AS
HIGH PRESSURE BUILDS BEHIND THE DEPARTING WAVE COMBINED WITH THE
FAVORABLE LRQ OF THE JET STREAK WILL FURTHER AID SURFACING THE
30-40 KNOT H7 WINDS. THESE WINDS WILL SUBSIDE FURTHER ON SUNDAY
NIGHT.
AS FOR SNOW POTENTIAL WITH THIS SYSTEM...CONVECTIVE SNOW SHOWERS
WILL BE THE MAIN CONCERN ACROSS LOWER ELEVATIONS THROUGH EARLY
EVENING. A POCKET OF SLIGHTLY NEGATIVE LIFTED INDICES WILL LIFT
NORTHEAST FROM CARBON AND ALBANY COUNTIES THIS AFTERNOON INTO
CONVERSE AND NIOBRARA THROUGH EARLY THIS EVENING. WOULD NOT BE
SURPRISED TO EVEN SEE A LIGHTNING STRIKE OR TWO...BUT NOT
CONFIDENT ENOUGH TO INCLUDE IN THE FORECAST. ALTHOUGH
ACCUMULATIONS WILL REMAIN FAIRLY LIGHT WITHIN THESE SNOW
SHOWERS...VISIBILITIES MAY BE BRIEFLY SHARPLY REDUCED.
MEANWHILE...THE SNOWY/SIERRA MADRES WILL SEE OROGRAPHICALLY
ENHANCED SNOWS TONIGHT WITH GENERALLY 3-6 INCHES OF NEW
ACCUMULATION ANTICIPATED THERE.
A DRIER AIR MASS WILL ADVECT IN ON SUNDAY AS HIGH PRESSURE
BUILDS. THIS WILL BRING AND END TO ANY RESIDUAL SNOW CHANCES
SUNDAY AND SUNDAY NIGHT. ALTHOUGH THE MAIN IMPACT WILL HOLD OFF
UNTIL THE BEGINNING OF THE LONG TERM...SNOW CHANCES WILL RETURN
FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE ON MONDAY AS
ISENTROPIC LIFT ENSUES AHEAD OF THE NEXT SYSTEM.
MEANWHILE...AREAS EAST OF THE MOUNTAINS SHOULD SEE INCREASINGLY
LOW CLOUDS THROUGH THE DAY AS SOUTHEAST RETURN FLOW ADVECTS GULF
MOISTURE NORTH INTO THE AREA.
LONG TERM...MONDAY NIGHT THROUGH FRIDAY...
MAIN FOCUS IN THE EXTENDED PERIOD IS THE STORM SYSTEM FCSTED TO MOVE
ACROSS SOUTHEAST WY AND THE NEBRASKA PANHANDLE ON MON NIGHT/TUES.
THE GREATEST MODEL DISAGREEMENT LIES IN THE TRACK OF SYSTEM...WHICH
WILL HAVE A BIG IMPACT ON PRECIP CHANCES OVER THE CWA. THE GFS AND
NAM TAKE THE MIDLEVEL TROUGH LOCATED OVER CENTRAL UT ON MONDAY
EVENING AND SWING IT NORTHEAST. THE TROUGH CLOSES OFF AND DEEPENS
OVER NORTHWEST NE AND SOUTHERN SD ON TUES MORNING. THESE SOLNS
WOULD RESULT IN THE GREATEST PRECIP IN THE NORTHERN PART OF THE
CWA...HOWEVER AREAS AROUND CHEYENNE AND THE SOUTHERN NE PANHANDLE
WOULD BE DRY SLOTTED WITH THE MIDLEVEL LOW PASSING DIRECTLY
OVERHEAD. ON THE OTHER HAND...THE ECMWF HAS THE 700MB LOW AND SFC
LOW TRACKING OVER NORTHEAST CO...AROUND 250 MILES SOUTHWEST OF THE
GFS POSITION AT 18Z TUES. DEEPER UPSLOPE N/NE LOW-LEVEL FLOW
RESULTS IN GREATER PRECIP OVER THE CWA...BUT ESPECIALLY ACROSS
SOUTHERN AREAS. WITH THE UNCERTAINTY...WENT WITH THE HIGHEST
POPS/QPF OVER THE NORTHERN NEBRASKA PANHANDLE WHERE THE GFS HAS BEEN
CONSISTENTLY INDICATING THE HIGHEST PRECIP CHANCES. HOPEFULLY THE
MODEL SOLNS WILL CONVERGE OVER THE NEXT DAY.
THE TROUGH DEPARTS TO THE EAST ON WED WITH A SHORTWAVE RIDGE
ARRIVING IN ADVANCE OF THE NEXT MIDLEVEL TROUGH MOVING ACROSS THE
NORTHERN INTERMOUNTAIN WEST. LONG RANGE MODELS DO NOT AMPLIFY THIS
TROUGH SIGNIFICANTLY WITH MOST ENERGY PASSING TO THE NORTH OF
SOUTHEAST WY. SNOWFALL WILL LIKELY INCREASE ACROSS THE SIERRA
MADRE/SNOWY RANGES ON THURS AND FRI IN MOIST NORTHWESTERLY 700-500MB
FLOW ON THE BACKSIDE OF THE TROUGH.
FIRE WEATHER...
STRONG WINDS WILL CONTINUE THIS EVENING AS A COLD FRONT MOVES FROM
WEST TO EAST THROUGH THE DISTRICT. WIND GUSTS OF 45 TO 60 MPH WILL
BE COMMON ACROSS THE SOUTHEAST WYOMING PORTION OF THE DISTRICT.
ADDITIONALLY...AREAS OF SNOW CAN BE EXPECTED TO CONTINUE THIS
EVENING...ESPECIALLY ACROSS THE HIGHER TERRAIN AS WELL AS ACROSS
CARBON...ALBANY...CONVERSE AND NIOBRARA COUNTIES. ANY ACCUMULATIONS
ACROSS LOWER ELEVATIONS WILL REMAIN FAIRLY LIGHT. WHILE THE
SNOWY/SIERRA MADRES CAN EXPECT 3 TO 6 INCHES OF NEW SNOW. HUMIDITY
RECOVERIES WILL BE GOOD TONIGHT ESPECIALLY FOR AREAS ALONG AND WEST
OF THE LARAMIE RANGE. HOWEVER...HUMIDITIES WILL ONLY RECOVERY TO
NEAR 50 PERCENT ALONG THE INTERSTATE 25 CORRIDOR. DRY AND BREEZY
CONDITIONS WILL ENSUE ON SUNDAY WITH MINIMUM RELATIVE HUMIDITIES
NEAR 40 PERCENT WEST OF THE LARAMIE RANGE...WITH 30 PERCENT EAST.
THE NEXT STORM SYSTEM WILL BEGIN TO IMPACT THE DISTRICT FOR LATE
MONDAY THROUGH TUESDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 11 AM SUNDAY FOR WYZ106-WYZ110-WYZ116-
WYZ117.
HIGH WIND WARNING UNTIL 7 PM SATURDAY FOR WYZ101-WYZ104-WYZ105-
WYZ109.
NE...NONE.
&&
AVIATION...FINCHHazardous weather outlook, Feb 25, 5:23 AM MST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
523 AM MST SAT FEB 25 2012
WYZ101>119-261230-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
523 AM MST SAT FEB 25 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
WESTERLY WINDS WILL GUST AS HIGH AS 65 MPH IN AREAS ALONG AND WEST
OF THE LARAMIE RANGE THROUGH THIS EVENING. A HIGH WIND WARNING IS
IN EFFECT UNTIL 7 PM. MEANWHILE...SOME WIND PRONE AREAS SUCH AS
ARLINGTON...BORDEAUX AND THE SOUTHERN LARAMIE RANGE WILL
CONTINUE TO SEE THE STRONG WINDS THROUGH THE REST OF TONIGHT. A
HIGH WIND WARNING REMAINS IN EFFECT THROUGH TONIGHT. PERIODS OF
SNOW WILL FALL OVER THE SIERRA MADRE AND SNOWY RANGES THIS
AFTERNOON AND TONIGHT...WHERE SEVERAL INCHES OF NEW SNOW WILL
ACCUMULATE. THE STRONG WINDS AND SNOW WILL CREATE AREAS OF BLOWING
AND DRIFTING SNOW.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE HIGH WIND WARNING REMAINS IN EFFECT THROUGH 11 AM SUNDAY
MORNING FOR THE WIND PRONE AREAS WITH SOME GUSTS TO 65 MPH POSSIBLE.
PERIODS OF SNOW WILL ALSO CONTINUE OVER THE SNOWY AND SIERRA MADRE
RANGES WITH STORM TOTALS OF 3 TO 5 INCHES. THE WINDS AND SNOW WILL
CREATE AREAS OF BLOWING AND DRIFTING SNOW.
SNOW WILL RETURN TO SOUTHEAST WYOMING MONDAY NIGHT AND CONTINUE
ON TUESDAY. THE SNOW WILL BE HEAVY AT TIMES MAINLY TO THE NORTH
OF A RAWLINS TO TORRINGTON LINE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-261230-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
523 AM MST SAT FEB 25 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NORTHWEST WINDS WILL GUST AS HIGH AS 40 MPH OVER THE NEBRASKA
PANHANDLE ON SUNDAY.
SNOW WILL RETURN TO SOUTHEAST WYOMING MONDAY NIGHT AND CONTINUE
ON TUESDAY. THE SNOW WILL BE HEAVY AT TIMES MAINLY OVER THE
NORTHERN PANHANDLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WEILAND
In the hours before
Local storm report, Feb 25, 4:20 PM MST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.76N 106.51W
02/25/2012 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED 45 MPH
0346 PM NON-TSTM WND GST DOUGLAS 42.76N 105.39W
02/25/2012 M64.00 MPH CONVERSE WY ASOS
0400 PM NON-TSTM WND GST ESE ELK MOUNTAIN 41.69N 106.41W
02/25/2012 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
&&
BCHAPMANLocal storm report, Feb 25, 4:21 PM MST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM NON-TSTM WND GST 10 SW CHEYENNE 41.04N 104.93W
02/25/2012 E58 MPH LARAMIE WY DEPT OF HIGHWAYS
&&
LIEBLLocal storm report, Feb 25, 4:23 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.36W
02/25/2012 M60 MPH CARBON WY MESONET
SUSTAINED AT 43 MPH.
0400 PM NON-TSTM WND GST 28 W RAWLINS 41.78N 107.77W
02/25/2012 M59 MPH SWEETWATER WY MESONET
SUSTAINED AT 48 MPH.
&&
BCHAPMANLocal storm report, Feb 25, 4:26 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM NON-TSTM WND GST 33 ENE MUDDY GAP 42.56N 106.84W
02/25/2012 M60 MPH NATRONA WY DEPT OF HIGHWAYS
SUSTAINED AT 49 MPH.
&&
BCHAPMANLocal storm report, Feb 25, 4:36 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM NON-TSTM WND GST 28 W RAWLINS 41.78N 107.77W
02/25/2012 M60 MPH SWEETWATER WY DEPT OF HIGHWAYS
SUSTAINED AT 45 MPH.
&&
BCHAPMANLocal storm report, Feb 25, 4:38 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/25/2012 M59 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 45 MPH.
&&
BCHAPMANHigh Wind, Banner
- When
- February 25, 4:57 PM MST to February 26, 1:42 AM MST
- Where
- Banner forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.546, -103.710 (the zone’s center; the record gives no point)
Wind sensors across Banner County measured sustained winds in excess of 40 mph with a peak gust of 69 mph at an NDOR site along Highway 71 at 25/1957 and a peak gust f 60 mph at a USAF sensor.
High Wind, Cheyenne
- When
- February 25, 5:56 PM MST to February 26, 1:53 AM MST
- Where
- Cheyenne forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.220, -102.995 (the zone’s center; the record gives no point)
Wind sensors in Cheyenne County measured sustained winds in excess of 40 mph with a peak gust at the Sidney airport of 69 mph at 25/2119 and at the Dalton NDOR (KDLT) site of 74 mph at 25/2026.
High Wind, Scotts Bluff
- When
- February 25, 5:59 PM MST
- Where
- Scotts Bluff forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.851, -103.708 (the zone’s center; the record gives no point)
The Scottsbluff ASOS measured a peak gust of 58 mph.
High Wind, Kimball
- When
- February 25, 7:15 PM MST to February 26, 1:15 AM MST
- Where
- Kimball forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 41.198, -103.715 (the zone’s center; the record gives no point)
The AWOS at Kimball (KIMB) measured sustained winds in excess of 40 mph with a peak gust of 69 mph at 25/2035.
High Wind, Box Butte
- When
- February 25, 7:53 PM MST to 10:53 PM MST
- Where
- Box Butte forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- ASOS
- Coordinates
- 42.220, -103.086 (the zone’s center; the record gives no point)
The Alliance ASOS measured sustained winds of 40 mph with a peak gust of 58 mph at 25/2004.
High Wind, Morrill
- When
- February 25, 9:20 PM MST to February 26, 12:10 AM MST
- Where
- Morrill forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.716, -103.010 (the zone’s center; the record gives no point)
A wind sensor located near Broadwater measured sustained winds in excess of 40 mph with a peak gust of 58 mph at 25/2150.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Pennsylvania, February 25, 20123 deaths · 26 injured · 2 events
- High Wind in Massachusetts, February 25, 2012$165,000 · 53 kt wind · 9 events
- High Wind in Virginia, February 25, 2012$48,000 · 55 kt wind · 9 events
- Lake-Effect Snow in New York, February 25, 2012$60,000 · 3 events
- Lake-Effect Snow in Pennsylvania, February 25, 2012$50,000 · 1 event
- Lake-Effect Snow in Ohio, February 25, 2012$50,000 · 1 event
- High Wind in Nevada, February 25, 2012$30,000 · 76 kt wind · 6 events
- Winter Storm in North Dakota, February 25 to 27, 201217 events
- High Wind in Wyoming, February 25 to 26, 201252 kt wind · 16 events
- Winter Storm in Minnesota, February 25 to 27, 201216 events
- Astronomical Low Tide in New Jersey, February 25 to 26, 201215 events
- Heavy Snow in North Dakota, February 25 to 27, 201212 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 358995, 358959, 359010, 358957, 359011, 358958.